# SDR SWAA2022021623331

- Difficulty date: June 13, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 48,009 hours, 34,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FCB FLOOR PANEL 120BF EDGE HAS SURFACE CORROSION. / REPLACED FCB FLOOR PANEL 120 BF WITH NEW PANEL FABRICATED FROM 2024 T3 # 0.71 LOT # 1347031-3 PER DWG 453A1610 AND APPLIED CHEMICAL CONVERSION COATING AND PRIMER PER SOPM 20-43-03 AND AMM 51-21-72-370-804. 57546U 26JUN18
